# SDR UIEA2021020300217

- Difficulty date: February 1, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,343 hours, 19,669 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: OMP250610
- Part serial: NSN
- Condition: Leaking
- Location: Rt Eng
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER MAINT REP OIL LEAK RIGHT ENGINE FROM IDG.  R & R RT ENGINE IDG PRESSURE SERVICE ADAPTER IAW AMM 24-11-01.  NO LEAKS NOTED.
